# SDR UALA2013050603129

- Difficulty date: May 5, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,153 hours, 14,084 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Condition: Unsecure
- Location: Rt K Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CHRONIC LOUD NOISE AND VIBRATION RT SIDE MID CABIN ON FLAP RETRACTION.  SECURED MIGRATED BUSHING IN RT WING KRUEGER FLAP CLOSE OUT PANEL.
